K. Alton, Dijkstra-like Ordered Upwind Methods for Solving Static Hamilton-Jacobi Equations, 2010.

M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Systems and Control: Foundations and Applications, 1997.

J. T. Betts, Practical Methods for Optimal Control using Nonlinear Programming, Applied Mechanics Reviews, vol.55, issue.4, 2001.
DOI : 10.1115/1.1483351

O. Bokanowski, N. Forcadel, and H. Zidani, Reachability and Minimal Times for State Constrained Nonlinear Problems without Any Controllability Assumption, SIAM Journal on Control and Optimization, vol.48, issue.7, pp.4292-4316, 2010.
DOI : 10.1137/090762075

URL : https://hal.archives-ouvertes.fr/hal-00395589

O. Bokanowski, A. Briani, and H. Zidani, Minimum time control problems for non-autonomous differential equations, Systems & Control Letters, vol.58, issue.10-11, pp.742-746, 2009.
DOI : 10.1016/j.sysconle.2009.08.003

URL : https://hal.archives-ouvertes.fr/hal-00387803

O. Bokanowski and H. Zidani, Anti-Dissipative Schemes for Advection and Application to Hamilton???Jacobi???Bellmann Equations, Journal of Scientific Computing, vol.21, issue.5, pp.1-33, 2007.
DOI : 10.1007/s10915-005-9017-0

URL : https://hal.archives-ouvertes.fr/hal-00878221

O. Bokanowski, S. Martin, R. Munos, and H. Zidani, An anti-diffusive scheme for viability problems, Applied Numerical Mathematics, vol.56, issue.9, pp.1147-1162, 2006.
DOI : 10.1016/j.apnum.2006.03.004

URL : https://hal.archives-ouvertes.fr/hal-00112062

O. Bokanowski, E. Bourgeois, A. Désilles, and H. Zidani, Optimization of the launcher ascent trajectory leading to the global optimum without any initialization: the breakthrough of the HJB approach, Proceeding Eucass 2015 -6th European Conference for Aeronautics and Space Sciences, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01254164

O. Bokanowski, E. Cristiani, J. Laurent-varin, and H. Zidani, Hamilton-Jacobi-Bellman approach for the climbing problem for multi-stage launchers, 20th International Symposium on Mathematical 375 Theory of Networks and Systems (MTNS'2012), 2012.
URL : https://hal.archives-ouvertes.fr/hal-00537649

O. Bokanowski, Y. Cheng, and C. Shu, A discontinuous Galerkin scheme for front propagation with obstacles, Numerische Mathematik, vol.48, issue.6, pp.1-31, 2014.
DOI : 10.1007/s00211-013-0555-3

URL : https://hal.archives-ouvertes.fr/hal-00653532

A. E. Bryson and Y. Ho, Applied Optimal Control: Optimization, Estimation, and Control, IEEE Transactions on Systems, Man, and Cybernetics, vol.9, issue.6, 1975.
DOI : 10.1109/TSMC.1979.4310229

]. S. Cacace, E. Cristiani, and M. Falcone, Can local single-pass methods solve any stationnary Hamilton-Jacobi- Bellman equation ? SIAM, J.Sci.Compt, vol.36, pp.380-570, 2014.

E. Carlini, M. Falcone, and R. Ferretti, An efficient algorithm for Hamilton???Jacobi equations in high dimension, Computing and Visualization in Science, vol.97, issue.1, pp.15-29, 2004.
DOI : 10.1007/s00791-004-0124-5

S. Chaimatanan, D. Delahaye, and M. Mongeau, Strategic Deconfliction of Aircraft Trajectories, ISIATM 385 2013, 2nd International Conference on Interdisciplinary Science for Innovative Air Traffic Management, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00868450

Y. Cheng and C. Shu, A discontinuous Galerkin finite element method for directly solving the Hamilton???Jacobi equations, Journal of Computational Physics, vol.223, issue.1, pp.398-415, 2007.
DOI : 10.1016/j.jcp.2006.09.012

E. Cristiani and P. Martinon, Initialization of the Shooting Method via??the??Hamilton-Jacobi-Bellman Approach, Journal of Optimization Theory and Applications, vol.139, issue.2, pp.321-346, 2010.
DOI : 10.1007/s10957-010-9649-6

URL : https://hal.archives-ouvertes.fr/inria-00439543

M. Crandall and P. Lions, Two approximations of solutions of Hamilton-Jacobi equations, Mathematics of Computation, vol.43, issue.167, pp.1-19, 1984.
DOI : 10.1090/S0025-5718-1984-0744921-8

E. Cruck, A. Désilles, H. Zidani, and U. , Collision analysis for a, Navigation and Control Conference, pp.13-16, 2012.

]. D. Delahaye, S. Puechmorel, E. Feron, and P. Tsiotras, Mathematic Models for Aircraft Trajectory Design: A Survey, 2013 ENRI International Workshop on ATM, CNS, p.395, 2013.

B. Desprès and F. , Un sch??ma non lin??aire anti-dissipatif pour l'??quation d'advection lin??aire, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.328, issue.10, pp.939-944, 1999.
DOI : 10.1016/S0764-4442(99)80301-2

]. B. Desprès and F. Lagoutì-ere, Contact discontinuity capturing schemes for linear advection and compressible gas dynamics, J.Sci. Comput, vol.16, pp.400479-524, 2001.

N. E. Dougui, D. Delahaye, S. Puechmorel, and M. Mongeau, A light-propagation model for aircraft trajectory planning, Journal of Global Optimization, vol.7, issue.2, pp.873-895, 2013.
DOI : 10.1007/s10898-012-9896-1

URL : https://hal.archives-ouvertes.fr/hal-00935210

M. Falcone and R. Ferretti, Semi-Lagrangian Schemes for Hamilton???Jacobi Equations, Discrete Representation Formulae and Godunov Methods, Journal of Computational Physics, vol.175, issue.2, pp.559-575, 2002.
DOI : 10.1006/jcph.2001.6954

M. Falcone and R. Ferretti, Semi-Lagrangian approximation schemes for linear and Hamilton-Jacobi equations, SIAM, 2014.
DOI : 10.1137/1.9781611973051

URL : https://hal.archives-ouvertes.fr/hal-00916055

T. Schouwenaars, J. How, and E. Feron, Decentralized Cooperative Trajectory Planning of Multiple Aircraft with Hard Safety Guarantees, AIAA Guidance, Navigation, and Control Conference and Exhibit, pp.16-19
DOI : 10.2514/6.2004-5141

L. Guys, S. Puechmorel, and L. Lapasset, Automatic conflict solving using biharmonic navigation functions, EWGT2012, 15th Meeting of the EURO Working Group on Transportation, 2012.

K. Margellos and J. Lygeros, Hamilton-Jacobi formulation for Reach-Avoid Problems with an application 415 to Air Traffic Management, American Control Conference, 2010.

I. M. Mitchell, A. Bayen, and C. J. Tomlin, A time-dependent Hamilton-Jacobi formulation of reachable sets for continuous dynamic games, IEEE Transactions on Automatic Control, vol.50, issue.7, pp.947-957, 2005.
DOI : 10.1109/TAC.2005.851439

A. Oikonomopoulos, S. Loizou, and K. Kyriakopoulos, Coordination of multiple non-holonomic agents with 420 input constraints, IEEE International Conference on Robotics and Automation (ICRA09), pp.869-874, 2009.

S. Osher and C. Shu, High order essentially non-oscillatory schemes for Hamilton-Jacobi equations

J. J. Pannequin, A. M. Bayen, I. M. Mitchell, H. Chung, and S. Sastry, Multiple aircraft deconflicted path plan- 425 ning with weather avoidance constraints, Proceedings of AIAA Guidance, Navigation and Control Conference, 2007.

D. Sislak, Agent-Based Approach to Air-Traffic Modeling, Simulation and Collision Avoidance, 2013.

Y. Zhang and C. Shu, High-Order WENO Schemes for Hamilton--Jacobi Equations on Triangular Meshes, SIAM Journal on Scientific Computing, vol.24, issue.3, p.430
DOI : 10.1137/S1064827501396798

T. Zheng and X. Zhao, A Novel Approach for Multiple Mobile Robot Path Planning in Dynamic Unknown Environment, 2006 IEEE Conference on Robotics, Automation and Mechatronics, pp.1-5, 2006.
DOI : 10.1109/RAMECH.2006.252708